Access count of this item: 94

Files in This Item:
File Description SizeFormat 
1179-12.pdf478.47 kBAdobe PDFView/Open
Title: On a conjecture by Palis (New developments in dynamical systems)
Authors: Hayashi, Shuhei
Author's alias: 林, 修平
Issue Date: Dec-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1179
Start page: 103
End page: 108
URI: http://hdl.handle.net/2433/64531
Appears in Collections:New developments in dynamical systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.